Müntz's theorem and rational approximation

P. Erdős, A. R. Reddy

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)393-394
Number of pages2
JournalJournal of Approximation Theory
Volume17
Issue number4
Publication statusPublished - Aug 1976

Fingerprint

Rational Approximation
Theorem

ASJC Scopus subject areas

  • Numerical Analysis
  • Applied Mathematics
  • Analysis
  • Mathematics(all)

Cite this

Müntz's theorem and rational approximation. / Erdős, P.; Reddy, A. R.

In: Journal of Approximation Theory, Vol. 17, No. 4, 08.1976, p. 393-394.

Research output: Contribution to journalArticle

Erdős, P. ; Reddy, A. R. / Müntz's theorem and rational approximation. In: Journal of Approximation Theory. 1976 ; Vol. 17, No. 4. pp. 393-394.
@article{bfc1505fd04c4087aa5bc71f8b27b1ed,
title = "M{\"u}ntz's theorem and rational approximation",
author = "P. Erdős and Reddy, {A. R.}",
year = "1976",
month = "8",
language = "English",
volume = "17",
pages = "393--394",
journal = "Journal of Approximation Theory",
issn = "0021-9045",
publisher = "Academic Press Inc.",
number = "4",

}

TY - JOUR

T1 - Müntz's theorem and rational approximation

AU - Erdős, P.

AU - Reddy, A. R.

PY - 1976/8

Y1 - 1976/8

UR - http://www.scopus.com/inward/record.url?scp=49549128799&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49549128799&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:49549128799

VL - 17

SP - 393

EP - 394

JO - Journal of Approximation Theory

JF - Journal of Approximation Theory

SN - 0021-9045

IS - 4

ER -